Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jujube

started 2nd month, upped the doseage, ?

i have been on accutane 20mg once a day for teh past month. i just now started the 2nd month and i got my doseage moved up to 40mg a day. i was wondering what should i expect like as in an improvement really fast or another breakout because of the doseage being upped or what. if any of u have had this same sort of dose givin to u just give me some details on what happened.

thanks

Share this post


Link to post
Share on other sites

you should expect more dryness and more clearing. But you may also get other side effects too. Just keep putting on moisturizer and it should help relieve the worse dryness you will be experienceing. You might get another breakout, but it's kind of unlikely because you have had a whole month on a low dose to get your body used to the stuff. Good Luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×